FROM OUR EXPERTS
After a restful Thanksgiving weekend, I wanted to discuss something with you. Steroid Tapers .
As you know, I have had a recent MS relapse . This one wasn’t one which I just wanted to “wait it out” for. I’ve done that with very minor bumps/relapses along the road during the recent years. In fact since switching drug treatment two years ago, my MS relapses had been more subtle and my MS has been more stable.
So until the last couple of weeks, I had not had a real-life, steroids-requiring MS relapse which sent me to the doctor’s office in search of treatment in a long while. This time around I knew that I would be asking for Solumedrol but it was just a matter of timing. I had concert commitments over the weekend and the Thanksgiving holiday was coming up.
MS was affecting my leg strength and causing foot drop (which is new to me) in my right foot, the same one which had been showing a bit of clonus during yoga sessi...
A community member said, "I'm just about to run out of Citalopram over the period of three to four days. What can I expect from stopping suddenly?"
She went on to say, "I've been working non-stop the last two weeks and have now been snowed in so I haven't had a chance to get myself to the doctor to renew my prescription! Today is Thursday and I have one more dose until I'm out completely, and tomorrow I have no time to get to the doctor. What are some things I can expect to happen from stopping Citalopram suddenly? I know that if I am aware of the side effects then I will hopefully be able to handle them accordingly until Monday when I can get a repeat."
If this happens to you, the first thing you need to do is contact the pharmacy. They may be able to give you a few days supply until you can get an order for a refill.
If you only miss a few doses, the effects probably won't be too bad. If your pills are tablets, you can often cut them into smaller pieces using a pill splitter or...
Alternative Names Overdose - hydrocodone; Overdose - oxycodone; Vicodin overdose; Percocet overdose; Percodan overdose; MSContin overdose; OxyContin overdose Symptoms When you take the correct or prescribed dose of these medicines, side effects may occur. In addition to relieving pain, you may feel drowsy, confused and in a daze, constipated , and possibly nauseous. When you take too much of these medications however, symptoms become much more serious. Symptoms include: Extreme sleepiness Breathing problems Small pupils -- the black circle in the colored part of your eye The first thing that will likely occur is that you will become extremely sleepy. Depending on how much you take, this can range from struggling to stay awake to being completely unconscious -- family members may shake you very hard without waking you up. The most dangerous complication of this type of overdose is the effect on your breathing. A hydrocodone/oxycodone overdose can cause your breathing to slow down, become more sh...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.